Lithium carbonate is used to treat depressive episodes in patients with manic depressive disorder. Lithium toxicity is closely related to serum levels of lithium, and can occur with doses of lithium carbonate close to those used in therapy. Herein we report a case in which pharmaceutical intervention led to a patient's early recovery. The patient was hospitalized with a complaint of dyspnea, and clinical findings revealed signs of bradyarrhythmia. We investigated the medications the patient brought with him and the record of his prescribed medications in his drug notebook. From this we found that he had been taking imidapril (an angiotensin-converting enzyme inhibitor) in addition to lithium carbonate, and surmised that lithium toxicity may have occurred from the drug interactions between the lithium carbonate and imidapril in this patient. To prevent the level of toxicity from advancing, we proposed to the physician in charge that the patient's serum lithium levels be measured immediately and that all drugs be discontinued. By receiving care centered on detoxification, the patient avoided measures such as placement of a permanent pacemaker and thereby made a quick recovery from a dangerous state. This is a good example of a case in which pharmaceutical intervention improved the patient's quality of life (QOL) and contributed to conserving limited medical resources. As shown by this case, regular checks of patients' current medications and drug notebooks at the time of hospitalization are an effective means of implementing pharmaceutical interventions that can contribute to medical care.